A note on localizations of mapping spaces

Bernard Badzioch, Wojciech Dorabiała

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We show that if A is a simply connected, finite, pointed CW-complex, then the mapping spaces Map*(A,X) are preserved by the localization functors only if A has the rational homotopy type of a wedge of spheres VlSk.

Original languageEnglish (US)
Pages (from-to)441-444
Number of pages4
JournalIsrael Journal of Mathematics
Volume177
Issue number1
DOIs
StatePublished - Sep 3 2010

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A note on localizations of mapping spaces'. Together they form a unique fingerprint.

Cite this